# SDR DL72S970693

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N475DA
- Make and model: Boeing 727232
- Aircraft serial: 20752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND TWO CRACKS AT THE LT OVERWING EXIT FRAME AT STATION 783.95.  REPAIRED PER S/B 727-53-0197 REV 2 (DELTA EO 4-61904-3AD).
